# SDR 07FDEA04225

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Part number: A55171542000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THS SUPPORT FITTING, STA 93, RIB3 LT.  REPLACEMENT OF FITTING IAW SRM 51-72-10.
